# SDR DHL2001727535

- Difficulty date: August 18, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B END, COVE PNL TO NR 7 SPOILER ACTUATOR CASTING, I/B GUSSET CRACKED AT LOWER BOLT HOLE.  REMOVED AND REPLACED I/B GUSSETS AT NR 7 SPOILER PER SRM 51-30-2.
